Show simple item record

dc.contributor.authorMcMullen, Curtis T.
dc.date.accessioned2009-12-21T20:06:46Z
dc.date.issued1992
dc.identifier.citationMcMullen, Curtis T. 1992. Amenable coverings of complex manifolds and holomorphic probability measures. Inventiones mathematicae 110(1): 29–37. Revised 2003.en_US
dc.identifier.issn0020-9910en_US
dc.identifier.urihttp://nrs.harvard.edu/urn-3:HUL.InstRepos:3446031
dc.description.sponsorshipMathematicsen_US
dc.language.isoen_USen_US
dc.publisherSpringer Verlagen_US
dc.relation.isversionofdoi:10.1007/BF01231322en_US
dc.relation.hasversionhttp://www.math.harvard.edu/~ctm/papers/index.htmlen_US
dash.licenseLAA
dc.titleAmenable Coverings of Complex Manifolds and Holomorphic Probability Measuresen_US
dc.typeJournal Articleen_US
dc.description.versionAuthor's Originalen_US
dc.relation.journalInventiones Mathematicaeen_US
dash.depositing.authorMcMullen, Curtis T.
dc.date.available2009-12-21T20:06:46Z
dc.identifier.doi10.1007/BF01231322*
dash.contributor.affiliatedMcMullen, Curtis


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record